Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Tallahassee, FL

November 7, 2012

NWS Tallahassee, FL issued this small craft advisory at Nov 7, 2012, 6:18 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2012, 6:18 AM EST (11:18 UTC)
Expired
Nov 7, 2012, 11:00 AM EST
In force
5 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WHUS72 KTAE 071118
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
618 AM EST WED NOV 7 2012

......A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING FOR ALL LEGS OF THE COASTAL WATERS...

GMZ730-750-755-765-770-775-071600-
/O.NEW.KTAE.SC.Y.0042.121107T1118Z-121107T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
618 AM EST WED NOV 7 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING.

PEAK WINDS: NORTH AROUND 20 KNOTS AND GUSTY.

PEAK SEAS: 2 TO 4 FEET NEARSHORE AND 3 TO 5 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
1 follow-up statement
819 
WHUS72 KTAE 071552
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 AM EST WED NOV 7 2012

...THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

.WINDS HAVE SUBSIDED TO BELOW ADVISORY LEVELS. CAUTIONARY LEVEL
WINDS STILL EXIST...THUS SMALL CRAFT OPERATORS ARE URGED TO
CONTINUE TO EXERCISE CAUTION THROUGH LATE TONIGHT.

GMZ730-750-755-765-770-775-071700-
/O.EXP.KTAE.SC.Y.0042.000000T0000Z-121107T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1052 AM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WILL EXPIRE THE SMALL
CRAFT ADVISORY AT 11 AM EST THIS MORNING.

$$

HARRIGAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:25 AM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Nov 7, 3:25 AM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 AM EST Wed Nov 7 2012

.NEAR TERM [Through Today]
The deep upper trough along the east coast the will further amplify
as short wave energy drops down from the Midwest into the southeast
CONUS. Little or no sensible weather is expected but skies may be
slow to clear. With the cloud cover and cold air advection look for
high temperatures only in the lower to mid 60s most inland areas
with upper 60s along the coast.

.SHORT TERM [Tonight Through Friday]...
Aside from cool temperatures the next few nights we will see a
gradual warming trend with dry conditions as deep layer ridging
builds in from the west to finish out the week. Highs Thursday will
be in the mid to upper 60s with lower to mid 70s on Friday. Lows
tonight in the upper 30s to around 40 and a few degrees cooler
Friday morning with surface high pressure becoming centered just
to our north.

&&

.LONG TERM [Friday Night through Tuesday]...
Deep layer ridging will the dominant weather feature this weekend
into early next week, with fair weather. High temperatures will be
above average (mid to upper 70s). Lows will begin the weekend a bit
below average (lower to mid 40s inland), then warm to above average
by Monday and Tuesday (mid 50s). A cold front will move east across
the region Monday night and Tuesday, bringing with it a chance of
rain.

&&

.AVIATION...
[Through 06Z Thursday] Despite a large deck of stratus covering a
bit more than the northern one-half of the CWA early this morning,
only VLD is below VFR conditions early this morning (with MVFR level
Cigs at 1600 ft). ABY did have had a 5 hr period of MVFR Cigs
earlier Tuesday evening, these have since lifted back into the VFR
range. Therefore, while this deck will make an additional push
southward through the rest of the early morning hours, (before
dissipating during the the mid morning) VFR conditions will prevail
through the rest of the period, with cooler and drier air filtering
in from the north.

&&

.MARINE...The pressure gradient between the strong developing Low
Pressure system moving northward towards New England, and the Ridge
of High Pressure well off to our to our northwest, has created
widespread cautionary conditions across our Coastal Waters this
morning. This is shown well at Buoys 42036, 42039, and the C-Tower
(at the lowest 10 meter elevation), with sustained north to
northwest winds of 15 to 20 knots with higher gusts. These stronger
winds and higher seas will continue into tonight before diminishing
on Thursday morning. After a brief reprieve, winds and seas will
increase again this weekend ahead of an approaching cold front.

&&

.FIRE WEATHER...
Dispersions and ERC's will be above critical thresholds this afternoon
in the Florida panhandle but minimum relative humidities are
forecast to stay just above 35 percent. For Thursday, we see minimum
relative humidities drop below 35 percent over a portion of the
panhandle but dispersions will be much lower. Once deep layer
ridging takes hold by Friday, there will likely be fire weather
concerns that will need to be addressed.

&&

.HYDROLOGY...
The upcoming rainfall for tonight and Tuesday is not expected to
be heavy enough to create flooding concerns, and there are no
significant river rises expected over the next week across the
area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   65  38  67  36  74 /  0   0   0   0   0
Panama City   68  43  67  45  73 /  0   0   0   0   0
Dothan        64  38  65  38  71 /  0   0   0   0   0
Albany        64  38  67  35  72 / 10   0   0   0   0
Valdosta      63  39  66  37  71 / 10   0   0   0   0
Cross City    67  37  68  35  74 /  0   0   0   0   0
Apalachicola  66  40  66  41  71 /  0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM/SHORT TERM/FIRE WEATHER...Barry
AVIATION/MARINE WX...Gould
LONG TERM/HYDROLOGY...Fournier
Hazardous weather outlook, Nov 6, 8:05 PM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
805 PM EST TUE NOV 6 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-080115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
805 PM EST TUE NOV 6 2012 /705 PM CST TUE NOV 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK/HELLER

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.